# SDR 97FDEA00099

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163066
- Condition: Corroded
- Location: Bs 227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0633 030, CORROSION (53-221-01) AT FRAME STA 227 AFT O/B ANGLE, WL 235 RT.  *S/D*  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1.  REMOVED, FABRICATED AND INSTALLED FRAME AT STA 227 AT WL 235 RT SIDE.  ALL WORK ACCOMPLISHED PER FED-EX EA NR 7-5310-32149 AND DWG NR 65C33840 AND FED-EX SRM 51-30-2.
